# SDR RAIA2019121308001

- Difficulty date: December 8, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR 24 SHEAR CLIP IS CRACKED AT STR 15 LH-          REMOVED AND REPLACED SHEAR CLIP AT FR 24.
